MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BACTEC¿ SUBCULTURING/AEROBIC VENTING UNIT; MONITOR, MICROBIAL GROWTH

BECTON DICKINSON & CO. (SPARKS) BD BACTEC¿ SUBCULTURING/AEROBIC VENTING UNIT; MONITOR, MICROBIAL GROWTH
Catalog Number 249560
Medical Device Problem Codes Product Quality Problem (1506); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd bactec¿ subculturing/aerobic venting unit, the venting unit needle and adapter were disconnected during use.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: this memo summarizes the findings on your recent complaint 14019376 on product 249560 (vent aerobic 50 ea), batch number 5155191.It was reported that the venting unit needle and adapter were disconnected during use.Historical complaint data for sku 249560 shows no trend for the reported issue over the past year.A review of the batch history record (bhr) for the reported batch confirms that all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing or release of the product.Retain samples have been retrieved for visual inspection, all samples were found compliant.No physical samples were returned for analysis, however the 1 image provided confirm the validity of the complaint.Based on the investigation no definitive root cause could be determined.As no complaint trends are present at this time, no further action will be taken.Bd will continue to monitor trending for this issue.
 
Event or Problem Description

Brand Name
BD BACTEC¿ SUBCULTURING/AEROBIC VENTING UNIT
Common Device Name
MONITOR, MICROBIAL GROWTH
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24210478
Report Number1119779-2026-00030
Device Sequence Number9654228
Product Code JTA
UDI-Device Identifier30382902495605
UDI-Public(01)30382902495605(11)250717(17)270531(10)5155191
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number249560
Device Lot Number5155191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown